# SDR AALA202011059022

- Difficulty date: October 18, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112813002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON SEAT TRACK AT FR 16 AND Y1292 MEASURING L=1.131 IN, W=0.690 IN, D=0.073 IN.  REPLACED FLOOR BEAM Y1292 AT FORWARD GALLEY AREA, IAW A321 SRM 51-72-11-911-001 AND DWG D53112812 AND DWG D53111014.
